| Catalog Number |
151630805 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hypersensitivity/Allergic reaction (1907); Pain (1994); No Code Available (3191)
| Date of Event |
11/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 08 october 2019 for mdr reportability.On (b)(6) 2016, the patient underwent total left knee arthroplasty due degenerative joint disease.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6) 2017, the patient underwent a left knee revision due to arthrofibrosis, metal sensitivity, stiffness, and pain.The surgeon indicated a large amount of synovitis was growing over the patella and resected, as well as infrapatellar scarred pad.The patella was reduced.He reported the patient was very tight in flexion.The surgeon reported the removal of the femoral component, offering no complaints about the component.He noted the tibial component was disassociated from the cement mantle.The patient was implanted with a competitor system and smartset bone cement x 3.There were no complications to the procedure.Doi: (b)(6) 2016.Dor: (b)(6) 2017.(lt knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.